Bp medicine change
My doctor change old bp medicine to new bp medicine,...from last 2 months I take arbitel 25, now doctor change to nexovas tm 25,so is it common to bp goes high
My doctor change old bp medicine to new bp medicine,...from last 2 months I take arbitel 25, now doctor change to nexovas tm 25,so is it common to bp goes high
Respected Sir/Ma'am, Recently I have done blood test from thyrocare labs, and the deficiency of Vitamin D3 has come in the report. SirI feel heavyness in my left calf muscle and weakness in my left leg during evening and little bit of tingling in the fingers of left leg, which medicines should I take? I am attaching my blood test report for your convenience... The 25-0H vitamin D value is 15.4 ng/ml through E C.L.I.A method
I m having lower abdominal.amd back pain amd had urinary infection sometime ago and took no treatment. Pls suggest cause and medicine pls
Is high RDW cv DANGEROUS MINE CAME 23 please let me know thank you My haemoglobin is 8.2 low Mch 17.4 low Mcv 61.3 low Mcv
My vitamin b12 is on the lower end of the normal range (~300). Is it better to take injections or continue on vitamin supplements?
You just had an ultrasound for something unrelated — maybe stomach bloating, or a routine check-up — and the report says "gallstones." Your first thought is probably: Do I need surgery now?Here's the good news: for most people, the answer is no. Not every gallstone needs an operation. But ...
Introduction:--The "diabetic foot" refers to the range of foot complications experienced by individuals with diabetes mellitus, a global health concern affecting millions of people. These complications arise primarily from prolonged high blood sugar, which damages the nerves (diabetic ...
Necrotizing fasciitis (NF) is a life-threatening bacterial infection that spreads rapidly along the fascia, the connective tissue that surrounds muscles, nerves, and blood vessels. Often referred to as "flesh-eating disease," it demands immediate medical attention as it can lead to ...
Charcot foot (also called Charcot arthropathy or Charcot neuropathy) is a serious complication of diabetes-related nerve damage (neuropathy) that primarily affects the feet and ankles. It is characterized by the progressive weakening of bones, joints, and soft tissues in the foot. ...